# SDR AALA2000773

- Difficulty date: May 1, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N877AA
- Make and model: Boeing 727223
- Aircraft serial: 21389
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LOWER WING SKIN AFT SIDE OF STRINGER 55C LBL 26 TO LBL 28 SKIN HAS HEAVY CORROSION.  INSTALLED WING CENTER SECTION LOWER SKIN REPAIR IAW SRM 57-30-3 AND SEALED FASTENERS INSIDE AND OUTSIDE, SEALED AROUND DOUBLER AND TRIPLER AS REQUIRED.  (M)
